×

Found 5,119 Documents (Results 1–100)

Semigroups of operators generated by integro-differential equations with kernels representable by Stieltjes integrals. (English. Russian original) Zbl 1532.45014

J. Math. Sci., New York 278, No. 2, 287-305 (2024); translation from Sovrem. Mat., Fundam. Napravl. 67, No. 3, 507-525 (2021).
MSC:  45K05 45N05 26A42
PDFBibTeX XMLCite
Full Text: DOI

The unbounded denominators conjecture [after F. Calegari, V. Dimitrov, and Y. Tang]. (La conjecture des dénominateurs non bornés [d’après F. Calegari, V. Dimitrov, and Y. Tang].) (English) Zbl 07827461

Séminaire Bourbaki. Volume 2021/2022. Exposés 1197–1210. Paris: Société Mathématique de France (SMF). Astérisque 446, 1-27, Exp. No. 1197 (2023).
PDFBibTeX XMLCite
Full Text: DOI

Bootstrap approach to \(1+1\)-dimensional integrable quantum field theories: the case of the sinh-Gordon model. (English) Zbl 07823098

Beliaev, Dmitry (ed.) et al., International congress of mathematicians 2022, ICM 2022, Helsinki, Finland, virtual, July 6–14, 2022. Volume 5. Sections 9–11. Berlin: European Mathematical Society (EMS). 4096-4118 (2023).
PDFBibTeX XMLCite
Full Text: DOI arXiv

Eigenvalue criteria for existence and nonexistence of positive solutions for \(\alpha\)-order fractional differential equations on the half-line \((2 <\alpha \le 3)\) with integral condition. (English) Zbl 1532.34010

Som, Tanmoy (ed.) et al., Applied analysis, optimization and soft computing. ICNAAO-2021, Varanasi, India, December 21–23, 2021. Singapore: Springer. Springer Proc. Math. Stat. 419, 183-202 (2023).
PDFBibTeX XMLCite
Full Text: DOI

Dimensional analysis of mixed Riemann-Liouville fractional integral of vector-valued functions. (English) Zbl 1532.28013

Som, Tanmoy (ed.) et al., Applied analysis, optimization and soft computing. ICNAAO-2021, Varanasi, India, December 21–23, 2021. Singapore: Springer. Springer Proc. Math. Stat. 419, 93-109 (2023).
MSC:  28A80 26A33 26B30
PDFBibTeX XMLCite
Full Text: DOI

Inverse coefficient problems for a time-fractional wave equation with the generalized Riemann-Liouville time derivative. (English. Russian original) Zbl 07806538

Russ. Math. 67, No. 10, 14-29 (2023); translation from Izv. Vyssh. Uchebn. Zaved., Mat. 2023, No. 10, 46-59 (2023).
MSC:  35R30 35R11
PDFBibTeX XMLCite
Full Text: DOI

On some properties of semi-Hamiltonian systems arising in the problem of integrable geodesic flows on the two-dimensional torus. (English. Russian original) Zbl 1528.37048

Sib. Math. J. 64, No. 5, 1063-1075 (2023); translation from Sib. Mat. Zh. 64, No. 5, 881-894 (2023).
PDFBibTeX XMLCite
Full Text: DOI

Filter Results by …

Document Type

Database

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field